Panadol Flu Strength Day & Night

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. PANADOL® FLU STRENGTH DAY & NIGHT CAPLETS Day caplet – Paracetamol 500mg, Dextromethorphan Hydrobromide 15mg, Phenylephrine Hydrochloride 5mg; Night caplet – Paracetamol 500mg, Dextromethorphan Hydrobromide 15mg, Phenylephrine Hydrochloride 5mg and Chlorpheniramine Maleate 2mg Consumer Medicine Information What…

Aprepitant APOTEX

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. APREPITANT APOTEX aprepitant Consumer Medicine Information What is in this leaflet This leaflet answers some common questions about this medicine. It does not contain all the available information. It does not take the place of talking to…

Causes of Anxiety

Anxiety disorders are a common condition. The most common cause of this condition is thought to be genetic. Thus the condition often runs in the families. Stress factors tend to aggravate and precipitate the condition in some patients. Triggers of Anxiety The exact cause of anxiety disorders is unknown. However,…

Blooms The Chemist Atorvastatin

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. BLOOMS THE CHEMIST ATORVASTATIN Contains the active ingredient, atorvastatin calcium trihydrate Consumer Medicine Information What is in this leaflet This leaflet answers some common questions about Blooms The Chemist Atorvastatin. It does not contain all the available…

Blooms The Chemist Atorvastatin

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. BLOOMS THE CHEMIST ATORVASTATIN Contains the active ingredient, atorvastatin calcium trihydrate Consumer Medicine Information What is in this leaflet This leaflet answers some common questions about Blooms The Chemist Atorvastatin. It does not contain all the available…

Ziagen Oral Solution

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. ZIAGEN ORAL SOLUTION abacavir (as sulfate) Consumer Medicine Information PATIENTS TAKING ZIAGEN, WHICH CONTAINS ABACAVIR, MAY DEVELOP A HYPERSENSITIVITY REACTION (SERIOUS ALLERGIC REACTION) WHICH CAN BE LIFE-THREATENING IF TREATMENT WITH ZIAGEN IS CONTINUED. CONTACT YOUR DOCTOR IMMEDIATELY…

APO-Allopurinol

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. APO-ALLOPURINOL contains the active ingredient, allopurinol (al-oe-PUR-in-ol) Consumer Medicine Information What is in this leaflet Read this leaflet carefully before taking your medicine. Ask your doctor or pharmacist if you do not understand anything or are worried…

Zeklen

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. ZEKLEN® Ezetimibe/Simvastatin Consumer Medicine Information What is in this leaflet This leaflet answers some common questions about ZEKLEN. It does not contain all the available information. It does not take the place of talking to your doctor…

Adrenaline Jr Mylan

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. ADRENALINE JR MYLAN Adrenaline (epinephrine)* 150 mcg/0.3 mL Auto-Injector CONSUMER MEDICINE INFORMATION * In some countries, adrenaline is known as epinephrine. What is in this leaflet? This leaflet answers some common questions about ADRENALINE JR MYLAN Auto-Injector….

Epilim IV

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. EPILIM® IV Sodium Valproate Consumer Medicine Information What is in this leaflet This leaflet answers some common questions about Epilim IV. It does not contain all of the available information. It does not take the place of…